# SDR 95ZZZM569

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 726
- Engine: Garrtt TPE33110U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89737519
- Condition: Defective
- Location: Engine
- Component: Woodward
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

FLT NR 4127 - SHORTLY AFTER TAKEOFF, WHILE SETTING CRUISE POWER (97 PERCENT RPM) THE LEFT ENGINE FLAMED OUT.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE REMOVED AND REPLACED LEFT FUEL CONTROL IAW MM 73-00-00.  GROUND CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
